MathSciNet Relay Station
MathSciNet bibliographic data
MR372382 35A25 (33A75 81.22)
Kalnins, E. G.; Miller, W., Jr. Lie theory and separation of variables. V. The equations $iU\sb{t}-U\sb{xx}=0$ and $iU\sb{t}+U\sb{xx}-(c/x\sp{2})U=0$. J. Mathematical Phys. 15 (1974), 1728–1737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement